学院概况

学院介绍

学院领导

机构设置

机构设置

  • 当前位置: 学院概况> 机构设置>

  • 郑攀


    一、基本情况

    郑攀,男,汉族,1986年1月生,四川岳池人,中共党员,理学博士,副教授,硕士生导师,主要从事非线性偏微分方程理论及其应用方面的研究。主持国家自然科学基金2项、省部级科研项目2项,主研国家自然科学基金2项、省部级科研项目5项。发表SCI检索论文30余篇,其中ESI高被引论文2篇、SCI一、二区15篇、三区17篇。担任重庆邮电大学理学院偏微分方程创新团队负责人,受聘于美国《数学评论》特约评论员,国际期刊《Asian Journal of Mathematics and Computer Research》编委,并是SIAM, JDE, M3AS, Nonlinearity, DCDS, JMAA等国内外十余个SCI一二区期刊的评审人。

    二、学习与工作经历

    2016/12-至今, 重庆邮电大学,理学院, 副教授/硕士生导师

    2014/07-2016/12, 重庆邮电大学,理学院, 讲师

    2011/09-2014/06, 重庆大学, 计算数学, 理学博士(硕博连读)

    2009/09-2011/06, 重庆大学, 应用数学, 硕士研究生(保送)

    2005/09-2009/06, 西华师范大学,数学与应用数学,理学学士

    三、科研方面

    ()科研项目

    1.国家自然科学基金青年基金,趋化现象中交错扩散方程组解的渐近行为与爆破分析(11601053),主持;

    2.国家自然科学基金天元专项基金,几类Keller-Segel趋化模型解的有界性与渐近行为研究(11526042),主持;

    3.国家自然科学基面上项目,生物数学中趋化模型解的爆破和渐近行为分析(11771062),主研;

    4.国家自然科学基金面上项目,非线性发展方程的性质及其在图像处理中的应用(11371384),主研;

    5.重庆市自然科学基金基础与前沿研究计划项目,生物数学趋化现象中Keller-Segel方程组解的定性研究(cstc2015jcyjA00008),主持;

    6.重庆市教委科学技术计划项目,非线性偏微分方程(组)解的性态研究(KJ1500403),主持;

    7.重庆市自然科学基金基础与前沿研究计划重点项目, 关于生命科学中趋化现象的数学模型研究(cstc2015jcyjBX0007),主研;

    8.重庆市自然科学基金基础与前沿研究计划项目,具有竞争关系的非线性复杂网络同步研究(cstc2015jcyjA40004),主研;

    9.重庆市自然科学基金基础与前沿研究计划项目,混沌系统的有界性研究及其应用(cstc2014jcyjA00040),主研;

    10.重庆市教委科学技术计划项目,带logistic源趋化模型解的定性分析(KJ1600414),主研;

    11.重庆市教委科学技术计划项目,一类快速扩散Keller-Segel模型的动力学研究(KJ1600415),主研;

    12.重庆邮电大学博士启动基金1项,几类非线性发展方程(组)解的定性分析(A2014-25),主持

    13.重庆邮电大学青年科学基金1项,关于非线性抛物方程(组)解的渐近性态研究(A2014-106),主持。

    ()科研论文

    1.Pan Zheng, Chunlai Mu, Liangchen Wang, Ling Li, Boundedness and asymptotic behavior in a fully parabolic chemotaxis-growth system with signal-dependent sensitivity,Journal of Evolution Equations17 (2017) 909-929.(SCI)

    2.Pan Zheng,Chunlai Mu and Xuegang Hu, Persistence property in a two-species chemotaxis system with two signals,Journal of Mathematical Physics58 (2017) 111501-18.(SCI)

    3.Pan Zheng, Chunlai Mu, Yongsheng Mi,Global existence and decay for a chemotaxis-growth system with generalized volume-filling effect and sublinear secretion,Nonlinear Differential Equations and Applications, (2017) 24:13.(SCI)

    4.Pan Zheng, Chunlai Mu, Global Boundedness in a Two-Competing-Species Chemotaxis System with Two Chemicals,Acta Applicandae Mathematicae, 148 (2017) 157-177.(SCI)

    5. Pan Zheng, Chunlai Mu, Xiaojun Song, On the boundedness and decay of solutions for a chemotaxis-haptotaxis system with nonlinear diffusion,Discrete and Continuous Dynamical Systems-A, 36(2016) 1737-1573. (SCI/ESI高被引)

    6.Pan Zheng, Global boundeness and decay for a multi-dimensional chemotaxis-haptotaxis system with nonlinear Diffusion,Discrete and Continuous Dynamical Systems-B, 21(2016) 2039-2056.(SCI)

    7.Pan Zheng, Chunlai Mu and Xuegang Hu, Boundedness and blow-up for a chemotaxis system with generalized volume-filling effect and logistic source,Discrete and Continuous Dynamical Systems-A, 35 (2015) 2299-2323.(SCI)

    8.Pan Zheng, Chunlai Mu, Xuegang Hu, Boundedness in the higher dimensional attraction–repulsion chemotaxis-growth system,Computers & Mathematics with Applications, 72 (2016) 2194-2202.(SCI)

    9.Pan Zheng, Chunlai Mu, Xuegang Hu, Fuchen Zhang, Secondary critical exponent and life span for a doubly singular parabolic equation with a weighted source,Acta Mathematica Scientia, 36 (2016) 244-256.(SCI)

    10.Pan Zheng, Chunlai Mu, Global existence of solutions for a fully parabolic chemotaxis system with consumption of chemoattractant and logistic source,Mathematische Nachrichten, 288 (2015) 710-720.(SCI)

    11.Pan Zheng, Chunlai Mu, Xuegang Hu, Ya Tian, Boundedness of solutions in a chemotaxis system with nonlinear sensitivity and logistic source,Journal of Mathematical Analysis and Applications, 424 (2015) 509–522.(SCI)

    12.Pan Zheng, Chunlai Mu, Xuegang Hu, Qinghua Zhang, Global boundedness in a quasilinear chemotaxis system with signal-dependent sensitivity,Journal of Mathematical Analysis and Applications, 428 (2015) 508–524.(SCI)

    13.Pan Zheng, Chunlai Mu, Ya Tian, Extinction behavior of solutions for a quasilinear parabolic system with nonlocal sources,Applied Mathematics and Computation, 256(2015) 587-595.(SCI)

    14.Pan Zheng, Chunlai Mu, A complete upper estimate on the localization for the degenerate parabolic equation with nonlinear source,Mathematical Methods in the Applied Sciences, 38 (2015) 630–635.(SCI)

    15.Pan Zheng, Chunlai Mu, Iftikhar Ahmed, Cauchy problem for the non-Newtonian polytropic filtration equation with a localized reaction,Applicable Analysis, 94(2015)153-168.(SCI)

    16.Pan Zheng, Chunlai Mu, Complete blow-up and estimate on the localization for a quasilinear parabolic equation with nonlinear source,Analysis and Applications, 12 (2014) 209-225.(SCI)

    17.Pan Zheng, Chunlai Mu, Global existence, large time behavior, and life span for a degenerate parabolic equation with inhomogeneous density and source,Zeitschrift fur angewandte Mathematic und Physik, 65 (2014) 471-486.(SCI)

    18.Pan Zheng,Chunlai Mu, Iftikhar Ahmed, Dead-core rates for the fast diffusion equation with a spatially dependent strong absorption,Archiv der Mathematik, 102 (2014) 469–481.(SCI)

    19.Pan Zheng, Chunlai Mu, Extinction and decay estimates of solutions for a polytropic filtration equation with the nonlocal source and interior absorption,Mathematical Methods in the Applied Sciences, 36(2013) 730-743.(SCI)

    20.Chunlai Mu,Pan Zheng, Dengming Liu, Localization of solutions to a doubly degenerate parabolic equation with a strongly nonlinear source,Communications in Contemporary Mathematics, vol.14, no. 3, Article ID 1250018, 2012.(SCI)

    21.Pan Zheng, Chunlai Mu, Yongsheng Mi, Global stability in a two-competing-species chemotaxis system with two chemicals,Differential and Integral Equations, Accepted.(SCI)

    22.Liangchen Wang, Chunlai Mu,Pan Zheng, On a quasilinear parabolic-elliptic chemotaxis system with logistic source,Journal of Differential Equations, 256(2014) 1847-1872.(SCI/ESI高被引)

    23.Yongsheng Mi,Chunlai Mu,Pan Zheng,On the Cauchy problem of the modified Hunter-Saxton equation,Discrete and Continuous Dynamical Systems-B,9 (2016) 2047-2072.(SCI)

    24.Chunlai Mu, Liangchen Wang,Pan Zheng, Global existence and boundedness of classical solutions to a parabolic–parabolic chemotaxis system,Nonlinear Analysis: Real World Applications, 14(2013) 1634-1642.(SCI)

    25.Chunlai Mu, Liangchen Wang,Pan Zheng, Extinction and non-extinction for a polytropic filtration equation with absorption and source,Journal of Mathematical Analysis and Applications, 391(2012) 429-440.(SCI)

    26.Nan Li,Pan Zheng, Chunlai Mu, Iftikhar Ahmed, Large time behavior of solutions for the porous medium equation with a nonlinear gradient source,Boundary Value Problems,98 (2014) 1-20.(SCI)

    27.Fuchen Zhang, Chunlai Mu, Shouming Zhou, Pan Zheng,New results of the ultimate bound on the trajectories of the family of the Lorenz systems,Discrete and Continuous Dynamical System-B, 20 (2015) 1273-1288.(SCI)

    28.Ya Tian, Fuchen Zhang,Pan Zheng, Global dynamic for a model of a class of continuous-time dynamical systems,Mathematical Methods in the Applied Sciences, 38(2015) 5132-5138.(SCI)

    29.Iftikhar Ahmed, Chunlai Mu,Pan Zheng, Fuchen Zhang, Blow-up and global existence for the non-local reaction diffusion problem with time dependent coefficient,Boundary Value Problems, 239 (2013) 1-6.(SCI)

    30.Fuchen Zhang, Chunlai Mu,Pan Zheng, Da Lin and Guangyun Zhang, The dynamical analysis of a new chaotic system and simulation,Mathematical Methods in the Applied Sciences, 37 (2014) 1838-1846.(SCI)

    31.Nan Li, Liangchen Wang, Chunlai Mu,Pan Zheng,Disappearance and global existence of interfaces for a doubly degenerate parabolic equation with variable coefficient,Mathematical Methods in the Applied Sciences, 38 (2015) 1465-1471.(SCI)

    32.Yan Zhang, Dengming Liu, Chunlai Mu,Pan Zheng, Blow-up for an evolution p-Laplace system with nonlocal sources and inner absorptions,Boundary Value Problems, 29(2011) 1-14.(SCI)

    四、获奖情况

    1. 2017年6月,荣获第二届重庆邮电大学优秀科研成果奖一等奖,排名第一;

    2. 2017年1月, 荣获重庆邮电大学优秀教学成果奖三等奖,排名第四;

    3. 2017年7月,荣获重庆邮电大学“优秀教师”荣誉称号;

    4. 2015年-2017年,指导学生获得美国大学生数模竞赛国际一等奖1项、二等奖2项,三等奖1项;

    5. 在2012年荣获重庆大学“黄尚廉院士青年创新奖”创新团队奖学金。

    五、联系方式

    地址:重庆市南岸区重庆邮电大学理学院应用数学系(数理学院3楼301室)

    Email:zhengpan52@sina.comand zhengpan@cqupt.edu.cn